RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 356–371 (Mi tmf5350)  

This article is cited in 2 scientific papers (total in 2 papers)

Quantum Gel'fand–Levitan–Marchenko equations for the sine-Gordon model

F. A. Smirnov


Abstract: The quantum analog of the Floquet solutions are used to construct Gel'fand–Levitan–Marchenko equations for the quantum sine-Gordon model.

Full text: PDF file (1350 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 871–880

Bibliographic databases:

Received: 24.11.1983

Citation: F. A. Smirnov, “Quantum Gel'fand–Levitan–Marchenko equations for the sine-Gordon model”, TMF, 60:3 (1984), 356–371; Theoret. and Math. Phys., 60:3 (1984), 871–880

Citation in format AMSBIB
\Bibitem{Smi84}
\by F.~A.~Smirnov
\paper Quantum Gel'fand--Levitan--Marchenko equations for the sine-Gordon model
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 356--371
\mathnet{http://mi.mathnet.ru/tmf5350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768164}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 871--880
\crossref{https://doi.org/10.1007/BF01017888}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5350
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Smirnov, “Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-gordon model in the soliton sector for $\gamma=\pi/\nu$”, Theoret. and Math. Phys., 67:1 (1986), 344–351  mathnet  crossref  mathscinet  isi
    2. F. A. Smirnov, “Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-Gordon model with $\gamma=\pi/\nu$”, Theoret. and Math. Phys., 71:3 (1987), 577–584  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:366
    Full text:101
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019